# SDR 99FDEA00177

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 652492
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER BODY O/H LIGHT ILLUM, WITH BOTH PACKS ON NR 1 ENG BLD CLOSED NR 2 AND 3 ENG BLD OPEN.  RAN RED TABS 2-714 WHEN NR 1 BLD AND LT PACK OFF LIGHT WENT OUT.  REMOVED AND REPLACED AFT BODY O/H DETECTION DETECTOR AS PER MM 26-14-0, OPER CK NORM.
